Beechams Max Strength All in One Hot Lemon Menthol Flavour Powder for Oral Solution 10 Sachets
  • Beechams Max Strength All in One Hot Lemon Menthol Flavour Powder for Oral Solution 10 Sachets

Beechams Max Strength All in One Hot Lemon Flavour Powder x 10 Sachets

£6.38
Tax included
  • Manufactured by MA Holder: Wrafton Laboratories Limited
  • Works over conditions like headache, fever, aches & pains, blocked nose, sore throat and chesty cough
  • Non-drowsy solution
  • Do not give to children under 12 years old.
Quantity

  • Get free standard delivery on all orders over £40 - NHS Prescriptions are delivered FREE with standard delivery Get free standard delivery on all orders over £40 - NHS Prescriptions are delivered FREE with standard delivery

Description: Beechams Max Strength All in One Hot Lemon Menthol Flavour Powder for Oral Solution provides complete relief from various symptoms of colds and flu including aches and pains, headache, blocked nose and the pain and congestion of sinusitis, and sore throat, chills, fever and also loosens stubborn mucous and provides relief from chesty coughs.

Usage Directions:

  • Dissolve contents of a sachet into mug of hot, but not boiling
  • Allow the mixture to cool and get it to a drinkable temperature
  • Contents of one sachet to be consumed every four hours as required
  • Avoid consuming the solution for more than 4 sachets (4 doses) in 24 hour
  • Do not take the solution with other flu, cold or decongestant products or with alcohol

Side Effects and Precautions:

  • Avoid taking anything else containing paracetamol while consuming this solution
  • Talk to a doctor at once if you consume much of this medicine and feel unwell

Ingredients:

  • Each sachet contains: Paracetamol 1000mg, Guaifenesin 200mg and Phenylephrine hydrochloride 12.2mg
  • Also includes: Sucrose, Aspartame (E 951) and Sodium Citrate

Each Pack Contains: 10 X Beechams Max Strength All in One Hot Lemon Menthol Flavour Powder for Oral Solution

Storage:

  • Store the oral solution sachets in same packet and outer pack below 25°C temperature
  • Avoid storing the sachets near moisture prone area or near reach of direct sunlight
  • Keeping medicine at a safe distance from reach and sight of children is recommended safe
BEECHAMS
3477247

Reviews

Write your review

Beechams Max Strength All in One Hot Lemon Flavour Powder x 10 Sachets

  • Manufactured by MA Holder: Wrafton Laboratories Limited
  • Works over conditions like headache, fever, aches & pains, blocked nose, sore throat and chesty cough
  • Non-drowsy solution
  • Do not give to children under 12 years old.

Write your review